MathSciNet Relay Station
MathSciNet bibliographic data
MR2806682 35R30 (35B10 35P25 35Q60 35Q61 78A45)
Bao, Gang; Zhang, Hai; Zou, Jun Unique determination of periodic polyhedral structures by scattered electromagnetic fields. Trans. Amer. Math. Soc. 363 (2011), no. 9, 4527–4551.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement